# SDR RAIA00702022

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 15,388 hours, 13,707 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32153582
- Part serial: 950
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 15,388 hours, 13,707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5501 - STL - EXPERIENCED DIFFICULTY STARTING ENGINE NR 1.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE START CONTROL VALVE.
